MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION; DIMENSION® TNI CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION; DIMENSION® TNI CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE
Model Number 10464525
Medical Device Problem Codes Unexpected Therapeutic Results (1631); High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mdrs 2517506-2019-00452 and 2517506-2019-00453 were filed for the same event.The customer contacted the siemens customer care center (ccc) and reported elevated cardiac troponin i (tni) patient results were obtained on a dimension exl 200 instrument.Siemens is investigating the event.
 
Event or Problem Description
Elevated a cardiac troponin i (tni) results were obtained on patient serum samples on a dimension exl 200 instrument.The results were reported to the physician(s) who questioned the result.The results obtained were considered correct based on the patient's previous history of a positive tni result.There are no known reports of patient intervention or adverse health consequences due to the elevated tni results.
 
Additional Manufacturer Narrative
Mdr 2517506-2019-00454 was filed on 03-dec-2019.Mdrs 2517506-2019-00452 and 2517506-2019-00453 were filed for the same event.Additional information (04-feb-2020): siemens healthcare diagnostics headquarters support center (hsc) concluded their investigation of the discordant falsely elevated cardiac troponin i (tni) result.Hsc evaluated the information provided.Additional information was requested from the customer, including message logs, clot check data, chem data, filter data and loci data.The requested data was not provided.No product problem was identified.The instrument is operational.The cause of this event is unknown.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Supplemental mdrs 2517506-2019-00452 and 2517506-2019-00453 were filed for the same event.

Brand Name
DIMENSION
Common Device Name
DIMENSION® TNI CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
500 gbc drive
p.o. box 6101
newark DE 19714 6101
MDR Report Key9405702
Report Number2517506-2019-00454
Device Sequence Number3231465
Product Code MMI
UDI-Device Identifier00842768022067
UDI-Public00842768022067
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K081643
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2020
Device Model Number10464525
Device Catalogue NumberRF621 SMN 10464525
Device Lot NumberEE0122
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/13/2019
Supplement Date Received by Manufacturer02/04/2020
Initial Report FDA Received Date12/03/2019
Supplement Report FDA Received Date02/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1